| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, lens was explanted at secondary procedure.The clinical reason for explant was reported to be different lens required.The iol was replaced with unspecified lens approximately within a month after initial procedure.Additional information was requested.